# SDR SCNA20210514033

- Difficulty date: May 6, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Broken
- Location: Access Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D ACCESS DOOR GROUND STRAP BROKEN. REMOVED AND REPLACE BROKEN GROUND STRAP ON PANEL 191D ACCESS DOOR IAW SRM 51-40-02-0G-0.
